# SDR QMLA2025040620044

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N138HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 11,187 hours
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Off Track
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLIDING DOOR CAME OFF TRACK WHEN OPENED.
